Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 71, NWS Green Bay, WI

October 23, 2015

NWS Green Bay, WI issued this small craft advisory at Oct 23, 2015, 3:49 AM CDT. It took effect at Oct 23, 2015, 1:00 PM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2015, 3:49 AM CDT (08:49 UTC)
In effect from
Oct 23, 2015, 1:00 PM CDT
Expired
Oct 24, 2015, 11:00 PM CDT
In force
34 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WHUS73 KGRB 230849
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT FRI OCT 23 2015

...WINDS AND WAVES INCREASING TODAY...

.AS A LOW PRESSURE SYSTEM APPROACHES THE GREAT LAKES REGION TODAY
INTO TONIGHT...INCREASING WINDS WILL PRODUCE WAVES HAZARDOUS TO
SMALL CRAFT THIS AFTERNOON THROUGH SATURDAY. SOUTHEAST WINDS WILL
INCREASE TO 15 TO 25 KNOTS TODAY...TURN SOUTHERLY TONIGHT...AND
THEN SHIFT NORTHWEST IN THE WAKE OF A COLD FRONT ON SATURDAY.

LMZ541>543-231700-
/O.NEW.KGRB.SC.Y.0071.151023T1800Z-151025T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 AM CDT FRI OCT 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT SATURDAY. 

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS...TURNING
  SOUTH TONIGHT AND THEN SHIFTING NORTHWEST SATURDAY AFTERNOON.

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 7 FEET
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
837 
WHUS73 KGRB 232033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT FRI OCT 23 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY
EVENING... 

.AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION
TONIGHT AND SATURDAY...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS
TO SMALL CRAFT. LOOK FOR SOUTHEAST TO SOUTH WINDS TONIGHT...THEN
NORTHWEST IN THE WAKE OF A COLD FRONT ON SATURDAY.

LMZ521-522-240445-
/O.EXB.KGRB.SC.Y.0071.151023T2100Z-151025T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
333 PM CDT FRI OCT 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SATURDAY. 

* WINDS...SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS THIS
  EVENING...SHIFTING NORTHWEST SATURDAY AFTERNOON. A LULL IN THE
  GUSTY WINDS ARE EXPECTED VERY LATE TONIGHT INTO SATURDAY
  MORNING. GUSTS TO AROUND 30 KTS.

* WAVES...BUILDING TO 3 TO 5 FEET THIS EVENING...WITH THE HIGHEST
  WAVES IN THE CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-240445-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
333 PM CDT FRI OCT 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS...TURNING SOUTH TONIGHT AND
  THEN SHIFTING NORTHWEST SATURDAY AFTERNOON. GUSTS TO AROUND 30
  KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR
  DEATHS DOOR.

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET THROUGH THE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
706 
WHUS73 KGRB 240250
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 PM CDT FRI OCT 23 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY
EVENING...

.AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION
TONIGHT AND SATURDAY...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS
TO SMALL CRAFT. LOOK FOR SOUTHEAST TO SOUTH WINDS TONIGHT...THEN
NORTHWEST IN THE WAKE OF A COLD FRONT ON SATURDAY.

LMZ541>543-241100-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
950 PM CDT FRI OCT 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS...TURNING SOUTH LATE TONIGHT
  AND THEN SHIFTING NORTHWEST SATURDAY AFTERNOON. GUSTS TO AROUND
  30 KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR
  DEATHS DOOR.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-241100-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
950 PM CDT FRI OCT 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...SOUTH TO SOUTHEAST 15 TO 25 KNOTS...SHIFTING NORTHWEST
  SATURDAY AFTERNOON. A LULL IN THE GUSTY WINDS ARE EXPECTED VERY
  LATE TONIGHT INTO SATURDAY MORNING. GUSTS TO AROUND 30 KTS.

* WAVES...2 TO 4 FEET...WITH THE HIGHER WAVES POSSIBLE IN THE
  CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
690 
WHUS73 KGRB 240945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
445 AM CDT SAT OCT 24 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING...

.AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION
TODAY INTO TONIGHT...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS TO
SMALL CRAFT. SOUTH WINDS WILL TURN NORTHWEST TODAY WITH THE
PASSAGE OF A COLD FRONT.

LMZ541>543-241745-
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
445 AM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS THIS MORNING...SHIFTING NORTHWEST
  IN THE AFTERNOON. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY
  HIGHER GUSTS POSSIBLE ESPECIALLY NEAR DEATHS DOOR.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-241745-
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
445 AM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KNOTS...SHIFTING NORTHWEST AND INCREASING
  TO 15 TO 25 KTS THIS AFTERNOON. GUSTS TO AROUND 30 KTS POSSIBLE
  LATE AFTERNOON AND EARLY EVENING.

* WAVES...2 TO 4 FEET...WITH THE HIGHER WAVES POSSIBLE IN THE 
  CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
984 
WHUS73 KGRB 241533
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 AM CDT SAT OCT 24 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING...

.AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES REGION
INTO TONIGHT...GUSTY WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL
CRAFT. SOUTH WINDS WILL TURN NORTHWEST THIS AFTERNOON WITH THE
PASSAGE OF A COLD FRONT.

LMZ541>543-242345-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1033 AM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS...SHIFTING NORTHWEST IN THE
  AFTERNOON. GUSTS TO AROUND 30 KNOTS...WITH LOCALLY HIGHER GUSTS
  POSSIBLE ESPECIALLY NEAR DEATHS DOOR.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-242345-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1033 AM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KNOTS...SHIFTING NORTHWEST AND 
  INCREASING TO 15 TO 25 KTS THIS AFTERNOON. GUSTS TO AROUND 30 
  KTS POSSIBLE LATE AFTERNOON AND EARLY EVENING. 

* WAVES...2 TO 4 FEET...WITH THE HIGHER WAVES POSSIBLE IN THE 
  CENTRAL BAY...ESPECIALLY NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
314 
WHUS73 KGRB 242026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT SAT OCT 24 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING...

.AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES
REGION...GUSTY NORTHWEST WINDS AND WAVES HAZARDOUS TO SMALL CRAFT
WILL CONTINUE THROUGH THIS EVENING. 

LMZ541>543-250400-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
326 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS. GUSTS TO AROUND 30
  KNOTS...WITH LOCALLY HIGHER GUSTS POSSIBLE ESPECIALLY NEAR
  DEATHS DOOR...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-250400-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
326 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  POSSIBLE...DIMINISHING TO 10 TO 15 KNOTS IN THE LATE EVENING.

* WAVES...2 TO 4 FEET...WITH LOCALLY HIGHER WAVES POSSIBLE NEAR
  DEATHS DOOR...SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
897 
WHUS73 KGRB 250211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT SAT OCT 24 2015

...GUSTY WINDS AND LARGE WAVES SLOWLY DIMINISHING LATE THIS
EVENING...

.AS A LOW PRESSURE SYSTEM MOVES AWAY FROM THE GREAT LAKES
REGION...THE GUSTY NORTHWEST WINDS AND LARGE WAVES WILL GRADUALLY
DIMINISH LATE THIS EVENING.

LMZ541>543-250400-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
911 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS
  POSSIBLE...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-250400-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-151025T0400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
911 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KNOTS...WITH GUSTS TO AROUND 25
  KNOTS...DIMINISHING TO 10 TO 15 KNOTS LATE THIS EVENING.

* WAVES...2 TO 4 FEET...WITH LOCALLY HIGHER WAVES POSSIBLE NEAR 
  DEATHS DOOR...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 2:56 AM CDT, 53 minutes earlier.

Area forecast discussion, Oct 23, 2:56 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
256 AM CDT FRI OCT 23 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 253 AM CDT FRI OCT 23 2015

PRECIPITATION TRENDS WILL DOMINATE THE PERIOD LATER TODAY THROUGH
SATURDAY. OTHERWISE FOR THE ONSET...SAT IMAGERY SHOWS AN
EXPANDING REGION OF MVFR CLOUDS OVER NORTHEAST WISCONSIN. MID
TO HIGH LEVEL CLOUDS WERE THICKENING FROM THE SOUTHWEST AHEAD OF
LOW PRESSURE SYSTEM DEVELOPING OVER THE CENTRAL AND NORTHERN
PLAINS. BANDS OF WAA PRECIPITATION WERE SLIDING NORTHWARD OVER
IOWA AND MINNESOTA. EARLY THIS MORNING...AREA RADARS SHOW A NARROW
BAND OF RETURNS MOVING NORTHWARD OVER SOUTHWEST WISCONSIN. SO FAR
NO PRECIP NOTED WITH THIS INITIAL BAND OVER THE STATE.

PROGS IN FAIR AGREEMENT WITH A WEST TO EAST DEVELOPMENT OF THE
SPIRAL BANDS OF WAA SHOWERS ACROSS THE STATE...STARTING LATE
MORNING OR NOON OVER CENTRAL WISCONSIN AND LATE THIS AFTERNOON
OVER EASTERN WISCONSIN. IT APPEARS THE BRUNT OF THE WAA SHOWERS
TO SLIDE OVER THE AREA THIS EVENING...BEFORE A DIMINISHING TREND
WITH A DRY SLOT WORKING INTO THE STATE LATER TONIGHT. WILL ATTEMPT
TO LOWER POPS OVERNIGHT...HOWEVER SOME PROGS SUGGEST A SECONDARY
SURGE OF PCPN ACROSS NORTHERN WISCONSIN LATE TONIGHT INTO
SATURDAY MORNING AS THE SURFACE LOW TRACKS OVER NORTHERN
WISCONSIN. PROGS INDICATE H850 TROUGH AND FGEN SLIDES DROPS IN
ALONG WITH A LFQ REGION OF AN UPPER JET. WILL KEEP HIGHER POPS
ACROSS THE NORTH FOR SATURDAY MORNING THEN TAPER OFF FROM WEST TO
EAST LATER SATURDAY.

OVER NEAR STEADY TEMPS EXPECTED TODAY INTO TONIGHT WITH THE
ONGOING WARM AIR ADVECTION. WARM START SATURDAY MORNING SHOULD
ALLOW TEMPS TO EXCEED NORMAL HIGHS FOR AT LEAST EASTERN WISCONSIN
BEFORE THE GUSTY NORTHWEST IN THE WAKE OF A COLD FRONT PUT A HALT
TO THE WARMING.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 253 AM CDT FRI OCT 23 2015

THE MAIN FORECAST CONCERN IS A POTENTIALLY LARGE CYCLONE THAT
TRAVERSES THE REGION DURING THE MIDDLE OF NEXT WEEK.
UNFORTUNATELY...THE MEDIUM RANGE MODELS HAVE A WIDE RANGE OF
SOLUTIONS AND IT MAY TAKE AWHILE TO GET THE DETAILS SORTED OUT.  A
ECMWF AND GFS ENSEMBLE MEAN BLEND APPEARS TO BE A REASONABLE START.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...HIGH PRESSURE WILL CENTERED
OVER THE REGION AT THE START OF THE NIGHT.  CLEAR SKIES AND LIGHT
WINDS SHOULD ALLOW TEMPS TO FALL QUICKLY. CIRRUS WILL ARRIVE AFTER
MIDNIGHT BUT DO NOT THINK TEMPS WILL BE IMPACTED MUCH.  CLOUDS WILL
CONTINUE TO BE ON THE INCREASE ON SUNDAY AS A SHORTWAVE MOVES INTO
THE NORTHERN PLAINS...AND A MID-LEVEL BAROCLINIC ZONE TIGHTENS OVER
THE NORTHERN GREAT LAKES.  WILL INCREASE CLOUD COVER BUT KEEP THE
AREA DRY. A SLIGHT CHANCE OF LIGHT RAIN WILL ARRIVE SUNDAY NIGHT AS
THE SHORTWAVE MOVES ACROSS THE WESTERN GREAT LAKES.

REST OF THE FORECAST...ANY LIGHT PRECIP WILL BE PULLING OUT EARLY
MONDAY MORNING.  THEN HIGH PRESSURE WILL TEMPORARILY MOVE IN ON
MONDAY AFTERNOON THROUGH MONDAY NIGHT.  THEN WILL BE WATCHING THE
TRACK OF A POTENTIALLY LARGE CYCLONE MOVING THROUGH THE REGION LATE
TUESDAY THROUGH EARLY THURSDAY.  THE SYSTEM COULD BRING PLENTY OF
RAIN TUESDAY NIGHT AND WEDNESDAY...BEFORE MIXING WITH SNOW ON THE
BACKSIDE OF THE SYSTEM.  AS THE SYSTEM DEPARTS...COULD ALSO SEE
PLENTY OF STRONG GUSTY WINDS.  WILL ADD THE MENTION OF GALES TO THE
HWO.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1050 PM CDT THU OCT 22 2015

LAKE EFFECT CLOUDS WILL DRIFT ACROSS THE DOOR PENINSULA
AND NORTHERN WISCONSIN TONIGHT. CEILINGS SHOULD GENERALLY BE MVFR
BUT LOCAL IFR POSSIBLE IN NORTHCENTRAL WISCONSIN. FURTHER SOUTH
THERE WILL BE MOSTLY JUST MIDDLE AND HIGH CLOUDS.
&&

.MARINE...
ISSUED AT 253 AM CDT FRI OCT 23 2015

WILL START A SCA ALONG LAKE MICHIGAN DUE TO PERSISTENT AND
INCREASING SOUTHEAST WINDS AND BUILDING WAVES ALONG LAKE
MICHIGAN. GUSTY NORTHWEST WINDS LATER SATURDAY IN THE WAKE OF THE
COLD FRONT MAY WARRANT EXTENDING THE SCA INTO SATURDAY NIGHT AS
WELL AS INCLUDING THE BAY OF GREEN BAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......RDM
MARINE.........TDH
Hazardous weather outlook, Oct 22, 3:04 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT THU OCT 22 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
304 PM CDT THU OCT 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-232015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
304 PM CDT THU OCT 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED FRIDAY AFTERNOON
INTO SATURDAY. GUSTY SOUTH WINDS WILL PRECEDE A COLD FRONT
FOLLOWED BY GUSTY NORTHWEST WINDS AFTER THE FRONTAL PASSAGE.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL ALSO BE POSSIBLE TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT.

LUCHS/KIECKBUSCH

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.